On Behaviour of Solutions for Third Order Nonlinear Ordinary Differential Equations with Damping Terms


ŞENEL M. T. , TEMTEK P.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.11, no.2, pp.346-355, 2009 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2009
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.346-355

Abstract

In this work, we consider (r(t)y '')' + q(t)k(y') + p(t)h(y) = f (t) where r(t) > 0, f (t) >= 0 are real-valued continuous functions of [0, infinity), k(y') and h(y) is a continuous function of y' E (-infinity, infinity) such that k(y')y' > 0 for y' not equal 0 and h(y)y > 0 for y not equal 0. We obtain sufficient conditions so that solutions of considered equations are nonoscillatory.